Numbness in right side of head?
- 03-03-2006, 12:38 PM
- 03-03-2006, 03:19 PM
- 03-03-2006, 03:20 PM
03-03-2006, 03:30 PM
03-03-2006, 03:32 PM
03-03-2006, 04:08 PM
just use the left sideOriginally Posted by Dennking
Within your darkest memories lies the answer if you dare to find it. Don't let hope become a memory. When you think all is forsaken, listen to me now; you need never feel broken again. Sometimes darkness can show you the light.
03-03-2006, 05:23 PM
03-03-2006, 05:24 PM
Any blood pressure problems before? Any pain? Tension? Man, anything to do w/questionable health go see a doc asap! Good Luck
03-05-2006, 02:15 AM
I had that same symtpom 2 and 1/2weeks ago. it started out almost like a head ache on the rite side of my head and then i was really fatigued the next morning didnt know wth was going on, started to notice rapid heartbeats Lasted for the whole 2 weeks off and on so i finally decided to see a doc, turned out my blood pressure had shot up. The only thing that had changed in my diet during this time was the use or loading up on creatine mono from eas phosphagen. They symptoms started after my 3rd day of laoding up with 20 grams a day. Dr ordered me to discontinue use of the supp immediatly so i did. I seem to be feeling fine rite now even without the use of the prescription he prescribed for me (Lotril). Anyways, i have no idea how or why creatine would cause this being that i used it many times in the past with no problems and then suddenly out of nowhere it hit me. Im doing alot of searches on creatine now to see what others are sayin and so far most people claim it doesnt cause any harm inspite of some who say it does raise blood pressure.
03-05-2006, 02:28 AM
I tried loading up on creatine and that happened to me once. The rapid heart beat thing. I was freaked out. I havn't really used it since but i'll try it later on.
03-05-2006, 02:57 AM
Just try using the wrong side of ur brain
well no matter what i ask like, what are u usingright now, whats numb, skull or brain ect, it doesnt matter cause a doctor needs to check you out.
u could have bad bloodflow to that area or something 0_o
03-05-2006, 03:30 AM
sounds like migraine to me.
befor a migraine strike ther is sometimes a state called aura where numbness in half the head/body and "flashes" in sight can occur. def. go to hospital and let them check. it can also be a smal cerebral haemorrhage if the numbness remain for a longer time. so def go and sheck it!
sorry for my bad english
03-05-2006, 03:42 AM
thanks for all your replies.
I suspect it could be the creatine and cee that I' ve been taking.
Could it be EC stack coming into play as well?
03-05-2006, 12:53 PM
As far as the EC stack thing? You didnt mention that you were doing EC.
Yeah ephedrine in larger doses can give you a numbing type effect.
The rapid heartbeat could be an anxiety or panic type thing.
03-05-2006, 02:17 PM
hey king, try checking your blood pressure. I would have to say it was the creatine, but who knows. You might wanna consider ending your cycle of creatine for now untill you get your blood pressure back in check. Doc told me that if i had left this problem unchecked for too long it could of caused a stroke and done major damage to my kidneys. I just started using celery seed extract to lower my blood pressure, been hearing lots of good reviews on this supp for high blood pressure.
03-09-2006, 08:01 AM
Similar Forum Threads
- By Maleko in forum General ChatReplies: 2Last Post: 09-03-2012, 12:31 PM
- By CCV3 in forum Old School Hormone UseReplies: 13Last Post: 10-09-2010, 04:16 AM
- By Bovaddict in forum AnabolicsReplies: 1Last Post: 02-21-2010, 03:59 PM
- By DerickVonD in forum Training ForumReplies: 7Last Post: 12-23-2009, 08:16 PM
- By In Progress in forum Training ForumReplies: 2Last Post: 11-25-2008, 02:59 PM